[Hemorrhagic colitis as a sequela of a soap enema--case report].
Аннотация
The case of a 45 year old man is reported who developed an acute hemorrhagic colitis after the administration of a soapsud enema. Clinical, laboratory, radiologic, endoscopic and histologic findings are presented and compared with reports from the literature. Differential diagnosis of soap colitis has to include ischemic and drug-induced colitis. Because of the possible complication soapsud enemas should not be used any longer in medical practice.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.